none of you prob know but i got a quick question

Discussion in 'Stoners Lounge' started by wutthe4k, Mar 21, 2008.

  1. wutthe4k

    wutthe4k Mr. Mojo Risin'

    i'm pretty sure it's not possible, but besides drinking mad water to get the drug out of your system, is there any way to decrease pupil dilation?
     
  2. PharmaPhunk

    PharmaPhunk Banned

    Well if your pupils are bigger take big dose of opiates to shrink them, if your pupils are small then pop some E.
     
  3. wutthe4k

    wutthe4k Mr. Mojo Risin'

    lol sounds str8. i actually got some oxy in my drawer. im already spun on adderall tho thats why my pupils are big, so oxy would prob like kill me haha im set with that



     
  4. ShortyAH

    ShortyAH Member

    i love your signature it always make me laugh ahah
    for the pupils there's drugs that make them shrink but they are hard to get you need a prescription and theres the opiate yes ... or maybe staring directly at the sun
     
  5. obs82

    obs82 Member

    do you mean from doing psych's? i.e. shrooms, acid, etc...?
    if so, nothing. apart from those drugs that make them shrink, but i really wouldn't recommend doing that.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice